Amoxicillin reaction, help?
I started taking amoxicillin on Wednesday for a sinus infection that refused to go away via any other treatment. For the last two days and especially nights DS (6 mos) has been having a bad reaction to it: he's got some hives on his arms but worse, he CANNOT sleep at all due to what seems like stomach/digestive issues. The last two nights we have all been up every 30 minutes all. Night. Long.
I have another week on this medication. I don't think any of us can take that long like this. Is there ANYTHING I can do to help him? Nursing him doesn't change anything. He's not on solids yet.
I'm hoping someone has some experience with this. The only suggestions I e gotten from well-meaning friends so far is, "it wouldn't kill him to be on formula for a week." They don't understand that I pump for daycare and am already stretched to the limit trying to pump enough; not nursing him for a week would kill my supply.
First-time mom to Markus, August 17, 2011.